MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015012
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separeated the following information was received by the initial reporter with the following verbatim it was reported by the customer that line broke at connection site just above safety clamp / at the bottom of the soft portion of tubing that goes into the pump.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Correction: medical device catalog #.Possible lot # is 25085214.H10: it was reported by the customer that line broke at connection site just above safety clamp/at the bottom of the soft portion of tubing that goes into the pump.One sample was received for quality evaluation.Visual inspection indicates that the tubing set separated at the lower pumping segment fitting to the silicone tubing.Further examination indicates that the securement collar looks to have been on the assembly because there is an indention of the collar on the silicone tubing.The customer complaint of separation was confirmed.The investigation was forwarded to manufacturing for further investigation and possible root cause analysis.Based on the description of the failure and examination of the sample indicating that the set was assembled correctly, it was determined that the infusion separated after the infusion set was handled by the customer.Therefore, the root cause of the failure is not related to the manufacturing process.A probable cause for the issue could be the way the customer handled the product that may have caused the infusion set to separate.However, without further details on the use of the product, a definitive root cause could not be established.A device history record review for model 10015012 lot number 25085214 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24423830
Report Number9616066-2026-00487
Device Sequence Number5878442
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015012
Device Lot NumberINCORRECT ENTRY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown